Publication detail

On a non-local boundary value problem for linear functional differential equations

OPLUŠTIL, Z. ŠREMR, J.

Original Title

On a non-local boundary value problem for linear functional differential equations

English Title

On a non-local boundary value problem for linear functional differential equations

Type

journal article - other

Language

en

Original Abstract

We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential equations. Differential equations with argument deviations are also considered in which case further results are obtained.

English abstract

We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential equations. Differential equations with argument deviations are also considered in which case further results are obtained.

Keywords

Linear functional differential equation, non-local boundary value problem, solvability

RIV year

2009

Released

01.06.2009

Publisher

Bolyai Institute, University of Szeged

Location

Hungary

Pages from

1

Pages to

13

Pages count

13

BibTex


@article{BUT48779,
  author="Zdeněk {Opluštil} and Jiří {Šremr}",
  title="On a non-local boundary value problem for linear functional differential equations",
  annote="We establish new efficient conditions for the unique solvability of a non-local boundary value problem for first-order linear functional differential
equations. Differential equations with argument deviations are also considered in which case further results are obtained.",
  address="Bolyai Institute, University of Szeged",
  chapter="48779",
  institution="Bolyai Institute, University of Szeged",
  journal="Electronic Journal of Qualitative Theory of Differential Equations",
  number="36",
  volume="2009",
  year="2009",
  month="june",
  pages="1--13",
  publisher="Bolyai Institute, University of Szeged",
  type="journal article - other"
}